# SDR CALA2019081091332

- Difficulty date: August 8, 2019
- Submitted: August 10, 2019
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 59,611 hours, 25,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT SHEAR PLATE IS CORRODED.  REMOVED AND REPLACED AFT CABIN L/H SHEAR PLATE AND APPLIED TOPCOAT TO ALL ATTACHING FASTENERS IAW SRM 51-72-11-911-01 AND SRM 51-42-11-801.
